# SDR MASA97252

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184YV
- Make and model: Beech 1900D
- Aircraft serial: UE184
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: 1295140021
- Condition: Frozen
- Location: Airstair Door
- Component: 129400331
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIW/WRL - FLT 7486 - CREW FOUND CABIN DOOR WOULD NOT SHUT, AS THE LATCH WAS FROZEN.  MAINTENANCE THAWED THE LATCH, OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
